Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Nonisotropic dilations and the method of rotations with weight

Author: Shuichi Sato
Journal: Proc. Amer. Math. Soc. 140 (2012), 2791-2801
MSC (2010): Primary 42B20, 42B25
Published electronically: December 19, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider maximal functions $ Mf(x,\theta )$, singular integrals
$ Hf(x,\theta )$, and maximal singular integrals $ H_*f(x,\theta )$ on $ \mathbb{R}^n\times S^{n-1}$ associated with homogeneous curves, for functions $ f$ on $ \mathbb{R}^n$. We prove certain weighted mixed norm estimates for them. These results are applied to the theory of singular integrals with variable kernels via the method of rotations of Calderón-Zygmund.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42B20, 42B25

Retrieve articles in all journals with MSC (2010): 42B20, 42B25

Additional Information

Shuichi Sato
Affiliation: Department of Mathematics, Faculty of Education, Kanazawa University, Kanazawa 920-1192, Japan

PII: S 0002-9939(2011)11188-2
Keywords: Singular integrals, homogeneous curves, nonisotropic dilation, method of rotations.
Received by editor(s): November 9, 2010
Received by editor(s) in revised form: March 14, 2011
Published electronically: December 19, 2011
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2011 American Mathematical Society